Vol. 135, No. 3, 2010 · Contents

S. H. Saker, J. Dzurina:
On the oscillation of certain class of third-order nonlinear delay differential equations

Futaba Okamoto, Bryan Phinezy, Ping Zhang:
The local metric dimension of a graph

Debdas Mishra, Pratima Panigrahi:
Some new classes of graceful Lobsters obtained from diameter four trees

J. Neunhauserer:
Li-Yorke pairs of full Hausdorff dimension for some chaotic dynamical systems

Yan-Kui Song, Shu-Nian Zheng:
On relatively almost countably compact subsets

Shuqin Zhang:
Existence results of positive solutions to fractional differential equation with integral boundary conditions

E. M. E. Zayed, M. A. El-Moneam:
On the rational recursive sequence $ x_{n+1}=\dfrac{\alpha_0x_n+\alpha_1x_{n-l}+\alpha_2x_{n-k}} {\beta_0x_n+\beta_1x_{n-l}+\beta_2x_{n-k}} $

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]